Table of Contents
ISRN Applied Mathematics
Volume 2014 (2014), Article ID 861759, 10 pages
http://dx.doi.org/10.1155/2014/861759
Research Article

Stability Criteria for Uncertain Discrete-Time Systems under the Influence of Saturation Nonlinearities and Time-Varying Delay

Department of Electronics and Communication Engineering, Motilal Nehru National Institute of Technology Allahabad, Allahabad 211004, India

Received 23 January 2014; Accepted 12 February 2014; Published 1 April 2014

Academic Editors: F. Ding, C.-Y. Lu, and Q. Song

Copyright © 2014 Siva Kumar Tadepalli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siva Kumar Tadepalli, V. Krishna Rao Kandanvli, and Haranath Kar, “Stability Criteria for Uncertain Discrete-Time Systems under the Influence of Saturation Nonlinearities and Time-Varying Delay,” ISRN Applied Mathematics, vol. 2014, Article ID 861759, 10 pages, 2014. doi:10.1155/2014/861759